# SDR QXEA0003289

- Difficulty date: December 6, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Lock
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BROKEN LOCK DEVICE ON RUDDER SHANK ALLOWS RUDDER ACTUATOR SECURING BOLT TO ROTATE. REPAIRED IAW FOKKER SRM 55-02-07 PAGE 10.
